Equations on the semidirect product of a finite semilattice by a -trivial monoid of height
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3, pp. 157-170
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1995__29_3_157_0,
author = {Blanchet-Sadri, F.},
title = {Equations on the semidirect product of a finite semilattice by a $\mathcal {J}$-trivial monoid of height $k$},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {157--170},
year = {1995},
publisher = {EDP-Sciences},
volume = {29},
number = {3},
mrnumber = {1347591},
zbl = {0833.68073},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1995__29_3_157_0/}
}
TY - JOUR
AU - Blanchet-Sadri, F.
TI - Equations on the semidirect product of a finite semilattice by a $\mathcal {J}$-trivial monoid of height $k$
JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY - 1995
SP - 157
EP - 170
VL - 29
IS - 3
PB - EDP-Sciences
UR - http://geodesic.mathdoc.fr/item/ITA_1995__29_3_157_0/
LA - en
ID - ITA_1995__29_3_157_0
ER -
%0 Journal Article
%A Blanchet-Sadri, F.
%T Equations on the semidirect product of a finite semilattice by a $\mathcal {J}$-trivial monoid of height $k$
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1995
%P 157-170
%V 29
%N 3
%I EDP-Sciences
%U http://geodesic.mathdoc.fr/item/ITA_1995__29_3_157_0/
%G en
%F ITA_1995__29_3_157_0
Blanchet-Sadri, F. Equations on the semidirect product of a finite semilattice by a $\mathcal {J}$-trivial monoid of height $k$. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3, pp. 157-170. http://geodesic.mathdoc.fr/item/ITA_1995__29_3_157_0/